# SDR UPS03441269

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Inoperative
- Location: Mlg Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB ON RETRACTION OF GEAR AFTER TAKEOFF THE RED GEAR AND DOOR OPEN LIGHTS WOULD NOT EXTINGUISH.  THE RED GEAR LIGHT REMAINS ILLUM AND GEAR DOOR OPEN LIGHT ILLUM.  BASED ON SOUND AND FEEL AT LEAST ONE DOOR AND OR GEAR WOULD NOT RETRACT.  ACCOMPLISHED GEAR RETRACTION ABLE TO DUPLICATE PRIMARY DISPLAY RED WARNING LIGHT GEAR, TROUBLESHOOT LOGIC MODULE BOX FOUND CARD FILE PRIMARY CARD A-13 PER MM 32-61-16.  RETRACTED GEAR SEVERAL TIMES, OPS CHECKED GOOD.
